| Catalog Number |
110003454 |
| Medical Device Problem Code |
Damaged Thread (4075)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: canada.Customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a supplemental mdr will be submitted.
Event or Problem Description
It was reported that the threads on the g7 inserter are damaged, preventing the use of the screw.There was no patient involvement.No additional information available for the reported event.
Event or Problem Description
Due diligence is complete as multiple attempts were made; however, no further information is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: d4; d9; g3; h2; h3; h4; h6.D4: lot number, 083625.Visual examination of the returned product identified confirmed etch identification; hex, threads, and slot were gouged and scratched from previous use; the leading thread was deformed and fractured away but remained connected on both ends of the broken section.Measurements within specification, approximate field age of 3 years.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor trends.